Top
20
Doctor insights on: How Long Does Energy Level Associated With Anemia Last

Share
1

1
Why do I have b12 anemia if I consume energy drinks with lots of b vitamins including b12?

Why do I have b12 anemia if I consume energy drinks with lots of b vitamins including b12?

Depends on cause...: There are lots of reasons for B12 deficiency, but can you offer more information about your medical history so we can help you learn why your B12 level is down? B12 can be supplemented orally, by nasal spray, by injection appropriate to the cause of the B12 deficiency. Talk with your doctor about which formulation is appropriate for you. Or do you have a parasite that needs treatment?? ...Read more

See 3 more doctor answers
Dr. Rita Corona
53 doctors shared insights

Energy Level (Definition)

Doctors use the term 'energy levels' to help encourage patients to describe how they feel during the day. It is used as a purely descriptive term, and it is not measured ...Read more


2

2
How to increase my energy if I have anemia and the pills don't work?

How to increase my energy if I have anemia and the pills don't work?

Anemia cause?: If you were diagnosed with iron deficient anemia, the pills can take time to correct the anemia (3-6 months). When you say pills aren't working, does this mean they aren't correcting your anemia, they aren't working fast enough, or they did correct anemia, but you are still tired? There are many causes of anemia that won't be corrected with iron. If anemia fixed, then need to go back to doc. ...Read more

3

3
I'm constantly tired i don't have any energy. just had cbc, thyroid and anemia checked and was normal what can be causing me to feel like this. ?

I'm constantly tired i don't have any energy.  just had cbc, thyroid and anemia checked and was normal what can be causing me to feel like this. ?

May be depression: What you described can be due to depression. You should discuss it with your doctor and if need be get a second opinion. Effective treatments exist for depression. Depression is an illness, not a moral failing. It may help to engage in mild exercise as tolerated and gradually increase the rigor. ...Read more

4

4
My anemia keeps getting in the way of me doing physical sports, i during plenty of water and i take my pills everyday. Why is my energy limited?

My anemia keeps getting in the way of me doing physical sports, i during plenty of water and i take my pills everyday. Why is my energy limited?

Anemia: Iron deficiency anemia is not uncommon in menstruating women. Taking iron supplements help. If your are having significant fatigue other causes must be ruled including mental and medical causes of easy fatiguability ...Read more

See 1 more doctor answer
5

5
I have been diagnosed with anemia and on pills, but I have severe headaches and bad dizziness, and no energy?

What are the pills?: For a young woman iron deficiency would be the most common. Anemia is associated with headache, dizziness and low energy. Once therapy starts it takes a few weeks to see improvement. ...Read more

6

6
Does the body need more calories$energy when recovering from anemia (hgb 5) after blood trans + IV iron? Eating lots more but little weight change

Does the body need more calories$energy when recovering from anemia (hgb 5) after blood trans + IV iron? Eating lots more but little weight change

Generally: You should be nesting iron rich foods ( how did you get a hemoglobin that low???) the calories you need will be based on your metabolism so eat whatever you need! ...Read more

7

7
Doc said I have been on boarder line of anemia for awhile now. It this why i'm so fatigue & tired? Lack energy.

Doc said I have been on boarder line of anemia for awhile now. It this why i'm so fatigue & tired? Lack energy.

Maybe: Iron deficiency is the most common cause of anemia in women in their 20s. It can cause fatigue. Iron replacement/supplementation should help. There are, however, many causes of fatigue. ...Read more

See 1 more doctor answer
8

8
I had a gallblaader removal 2010 GI doct told me I have mild anemia is that the cause of me sleeping for hour after hour with no energy n cold hands .?

I had a gallblaader removal 2010 GI doct told me I have mild anemia is that the cause of me sleeping for hour after hour with no energy n cold hands .?

Could be: Go to see your primary care doctor and she/he will have to run some blood work to confirm the presence of anemia and if so- to find out the cause. Some other conditions besides anemia- like chronic disease- thyroid, hear, lung, kidney, dm, depression, etc, sleep problems/osa- also can give you fatigue, feeling sleepy etc. Teatment will depend on the problem. Good luck. ...Read more

See 1 more doctor answer
9

9
Will inhaler work for fatigue from anemia? I signed up for 5k for Thanksgiving. I've been anemic and my Diplopia is really bad. What can I do to increase energy so I won't trip/hurt myself? Also does anemia affect mental state?

Will inhaler work for fatigue from anemia? I signed up for 5k for Thanksgiving. I've been anemic and my Diplopia is really bad. What can I do to increase energy so I won't trip/hurt myself? Also does anemia affect mental state?

You are making a: poor choice to run the race. The potential for harm is quite high from your description of your current physical state. There is no loss of ego when you make a smart decision to sit out the race. You won't be proud when they take you off the course on a stretcher. Inhaler won't help. The best way to avoid tripping is to not run! If you need a doctor's excuse I will be happy to send you one. #2 Yes ...Read more

10

10
Hello, i would like to know why I am always low on energy, dizzy, stomach bloating. I have been diagnosed with anemia.

Hello, i would like to know why I am always low on energy, dizzy, stomach bloating. I have been diagnosed with anemia.

Anemia: Fatigue is a side effect of the anemia. See a doctor to make sure you are not iron deficient and have no other medical issues. When your blood counts improve your strength will return and your dizziness will disappear. Good luck. ...Read more

11

11
Labs came back WNL for fatigue. Could it still be possible that it's a thyroid, anemia, or glucose problem? Brain fog, sev. Fatigue, no energy.

Labs came back WNL for fatigue.  Could it still be possible that it's a thyroid, anemia, or glucose problem? Brain fog, sev. Fatigue, no energy.

Other causes/Fatigue: Other causes of Fatigue include poor sleep which can be caused by anxiety and Depression. This will require Counseling through a Psychiatrist or clinical psychologist. If you do not want to go there, then you need to learn how to relax and unload your emotional load either with Yoga or Mediation. Daily walking(early morning) can do wonders if you make a disciplined habbit for 30 minutes daily. ...Read more

12

12
Any idea of what i might have? I have had a headache off and on, anemia, upset stomach, dizziness, lack of energy, a skip in periods, increasingly strong appetite but no weight gain, lack of energy, and low temperature for about 6 months now but more and

Anemia : Anemia could be the cause of your headaches, dizziness, and lack of energy. Make sure your doctors find the underlying cause of your anemia and address that as well. Also make sure you are taking enough iron. In addition you should be screened for anemia, thyroid issues etc. Please see your doctor for a complete history and physical and work up of your current complaints. Best of luck. ...Read more

14

14
Does coq10 contribute to adding energy level if taken for long time let's say about 6-7th months?

Does coq10 contribute to adding energy level if taken for long time let's say about 6-7th months?

Maybe: Some people think so, but there is no conclusive scientific evidence to support this. Who know whether what you're taking has coq10 in it, or how much. ...Read more

16

16
I've been on Synthroid (thyroxine) 25 mcg for 1 month for hypothyroidism & the last 2 weeks my energy level has dropped. I don't even want to eat. Is that normal?

I've been on Synthroid (thyroxine) 25 mcg for 1 month for hypothyroidism & the last 2 weeks my energy level has dropped. I don't even want to eat. Is that normal?

Wrong medication?: it could be your dose is too low or you are on the wrong medication for your thyroid. Some people need Armour Thyroid instead of synthroid (thyroxine). Read: DrFairchild.org/endo/thyroid.htm ...Read more

See 1 more doctor answer
17

17
I had undergone an angioplasty and stent after I had a mild heart attack in aug 2007. Why long should I feel low energy level.?

I had undergone an angioplasty and stent after I had a mild heart attack in aug 2007. Why long should I feel low energy level.?

Not this long.: If the angioplasty and stenting were successful and it was truly a minor mi, you should have your strength back by now. You may be de-conditioned or there is some degree of heart failure following the mi or another unrelated cause for your lack of energy. Please follow up with your cardiologist! ...Read more

See 1 more doctor answer
Dr. QH TRAN Dr. TRAN
1 doctor agreed:
18

18
How can I boost my energy level in the morning?

Dr. QH TRAN Dr. TRAN
1 doctor agreed:

Early sleep: Go to bed early! turn off that computer! take the tv out of your bedroom! ...Read more

19

19
How can I "boost my energy level" during the day?

Hard to do: "energy" is more a psychiatric state of mind, than a physical condition. The natural way to feel more energetic is to eat well, do exercise, get regular sleep. Taking caffeine (coffee or supplements) can make you feel more awake, which many people equate to feeling more energetic. There is no true "energy" pill. ...Read more

Dr. Steven Ginsberg
1,276 doctors shared insights

Anemia (Definition)

Any condition where there is a decrease in the red blood ...Read more